# SDR REXA2017052400640

- Difficulty date: May 24, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,267 hours, 4,912 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED A FWD LAV OXYGEN MASKS DEPLOYED DURING CRUISE.  STOWED THE OXYGEN MASKS IAW AMM 35-21-09.  OK FOR SERVICE
"
